MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Codes Failure to Deliver Energy (1211); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The intellanav mifi open-irrigated catheter was selected for use during the procedure to treat paroxysmal supraventricular tachycardia.It was reported that radiofrequency ablation was not possible due to device failure and the procedure was stopped.No damage and no patient complications were noted.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Device evaluated my manufacturer.Functional testing was performed and the device passed testing.The device showed no evidence of defects that could have contributed to the reported event.With all the available information, boston scientific concludes the reported failure to ablate could not be replicated and could not establish the cause of the reported event.
 
Event or Problem Description
The intellanav mifi open irrigated catheter was selected for use during the procedure to treat the paroxysmal supraventricular tachycardia.It was reported that radiofrequency ablation was not possible due to device failure and the procedure was stopped.No damage and no patient complications were reported.It was further reported that the patient was under local anesthesia when the procedure cancellation occurred.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19872207
Report Number2124215-2024-47133
Device Sequence Number7103230
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0031836060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale